# SDR FDEA201110014258

- Difficulty date: October 1, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION ON CENTER WING TANK TOP PANEL SURFACE AT STA 1210 , X = -8 TO X = - 27.5.  CORROSION REMOVED AS PER SRM 51-21-01, REV 47.  ORIGINAL MATERIAL THICKNESS   = 0.170 INCH; MATERIAL REMOVED = 0.011 INCH; MATERIAL REMAINED = 0.159 INCH - FOUND WITHIN LIMIT AS PER SRM 57-10-01 REV 47, FIGURE 101.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 113.
